CaltechAUTHORS
  A Caltech Library Service

Maharam extensions of positive operators and f-modules

Luxemburg, W. A. J. and de Pagter, B. (2002) Maharam extensions of positive operators and f-modules. Positivity, 6 (2). pp. 147-190. ISSN 1385-1292. doi:10.1023/A:1015249114403. https://resolver.caltech.edu/CaltechAUTHORS:20181003-152735098

[img] PDF - Published Version
See Usage Policy.

326kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181003-152735098

Abstract

The principal result of this paper is the construction of simultaneous extensions of collections of positive linear operators between vector lattices to interval preserving operators (i.e., Maharam operators). This construction is based on some properties of so-called f-modules. The properties and structure of these extension spaces is discussed in some detail.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1023/A:1015249114403DOIArticle
https://rdcu.be/8rtkPublisherFree ReadCube access
Additional Information:© Kluwer Academic Publishers 2002. (Received 25 July 2000; accepted 4 March 2001) Dedicated to the memory of our friend and colleague Pay Huijsmans.
Subject Keywords:Linear Operator; Fourier Analysis; Operator Theory; Potential Theory; Positive Operator
Issue or Number:2
Classification Code:2000 Mathematics Subject Classification: 47B65, 46A40, 06F25
DOI:10.1023/A:1015249114403
Record Number:CaltechAUTHORS:20181003-152735098
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181003-152735098
Official Citation:Luxemburg, W. & de Pagter, B. Positivity (2002) 6: 147. https://doi.org/10.1023/A:1015249114403
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90106
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:06 Oct 2018 14:52
Last Modified:16 Nov 2021 00:40

Repository Staff Only: item control page